# SDR UPS06846122

- Difficulty date: January 18, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1726 L16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE SKIN CRACKED AT STA 1726 L16R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER, FILLER AND FINGER DOUBLER IAW SRM 53-02-01-0, 51-1-21 AND 51-1-20D.
